Vaginal trigger point injections

I had vaginal trigger point injections for the first time 8 days ago because I have pelvic floor dysfunction/myalgia. Ever since then I have pain when I sit down. It started as a sharp pain and then turned into a little bit duller pain that feels more like when you pull a muscle or something. But the pain happens on the impact of me sitting down and stays there as long as there is pressure in that area from sitting. I'm thinking possibly a nerve? Just wondering if anyone has had this happen or if anyone has any thoughts or suggestions for me. The injections were bad enough, and this is getting old..

3 Replies

oldestnewest
  • Sounds like Pudendal Neuralgia. The pudendal nerve comes from your sacrum at s2-s4. It can become irritated if it is compressed or entrapped. If I were you, I would go to the website, pudendalhope.com. This will explain everything for you. I've been suffering with this for 2yrs now. I hope you find help for it soon!

  • Thank you. I will check out that website. I'm sorry you've been dealing with that pain for so long,

  • Give it a few more days and you might get back to where you were. The vaginal tpi can actually cause your pelvic muscles to spasm even more. But it sounds like you are going in the right direction.

You may also like...